# SDR SWAA111144

- Difficulty date: February 15, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 25,342 hours, 14,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINING BRACKET LOOSE.  SECURED BRACKET PER MM.
